MathSciNet Relay Station
MathSciNet bibliographic data
MR2018786 (2005f:20010) 20C08 (20F55)
Ginzburg, Victor; Guay, Nicolas; Opdam, Eric; Rouquier, Raphaël On the category $\scr O$ for rational Cherednik algebras. Invent. Math. 154 (2003), no. 3, 617–651.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement